Alert archive / California / Winter Storm Warnings in 2006

Winter Storm Warning 3, NWS Reno, NV

January 27, 20067 counties in California; Douglas County, Washoe County, Nevada

NWS Reno, NV issued this winter storm warning at Jan 27, 2006, 3:09 PM PST for 7 counties in California; Douglas County, Washoe County, Nevada. It took effect at Jan 28, 2006, 7:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2006, 3:09 PM PST (23:09 UTC)
In effect from
Jan 28, 2006, 7:00 AM PST
Expired
Jan 28, 2006, 3:08 PM PST
In force
8 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 80 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2006-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2006-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KREV 272309
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
309 PM PST FRI JAN 27 2006

...STRONG WINTER STORM TO AFFECT REGION SATURDAY...

.A POWERFUL WINTER STORM WILL MOVE INTO THE PACIFIC NORTHWEST
SATURDAY...DRAGGING A COLD FRONT INTO NORTHEAST CALIFORNIA AND
NORTHERN NEVADA SATURDAY AFTERNOON. A MODEST SNOWFALL IS EXPECTED
IN THE SIERRA. HOWEVER...VERY STRONG WINDS WILL AFFECT THE
REGION...EVEN IN LOWER VALLEY AREAS NOT RECEIVING SNOWFALL. IN
AREAS OF SNOW...THIS WILL RESULT IN WHITE OUT CONDITIONS IN
BLOWING AND DRIFTING SNOW...MAKING FOR VERY DIFFICULT OR LIFE
THREATENING TRAVEL CONDITIONS.

CAZ071-072-NVZ002-280600-
/O.UPG.KREV.WS.A.0004.060128T1500Z-060129T0600Z/
/O.NEW.KREV.WS.W.0003.060128T1500Z-060129T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
309 PM PST FRI JAN 27 2006

...WINTER STORM WARNING IN EFFECT FROM 7 AM TO 10 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY. 

SNOW WILL BEGIN ABOVE 5000 FEET LATE TONIGHT IN WESTERN LASSEN
COUNTY AND SPREAD SOUTH TO LAKE TAHOE IN THE EARLY MORNING.
SNOWFALL TOTALS OF 5 TO 10 INCHES ARE EXPECTED FOR LASSEN COUNTY
ABOVE 5500 FEET...MAINLY WEST OF HIGHWAY 395. FOR THE GREATER LAKE
TAHOE AREA...6 TO 12 INCHES OF SNOWFALL IS EXPECTED ABOVE 7000
FEET...WITH 3 TO 6 INCHES AT LAKE LEVEL.

IN ADDITION TO SNOWFALL...VERY STRONG AND GUSTY WINDS OF 20 TO 35
MPH WITH GUSTS TO 50 MPH ARE EXPECTED...WITH LOCAL GUSTS TO 65 MPH
ALONG AND EAST OF HIGHWAY 395 IN LASSEN COUNTY. OVER SIERRA RIDGES...
WIND GUSTS TO 120 MPH ARE EXPECTED. IN AREAS OF SNOW...THIS WILL
RESULT IN WHITE OUT CONDITIONS IN BLOWING AND DRIFTING SNOW...MAKING
FOR VERY DIFFICULT OR LIFE THREATENING TRAVEL CONDITIONS.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR WINTER
SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS AND A
FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$
4 follow-up statements
000 
WWUS45 KREV 280451
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
851 PM PST FRI JAN 27 2006

...STRONG WINTER STORM TO AFFECT REGION SATURDAY...

.A POWERFUL WINTER STORM WILL MOVE INTO THE PACIFIC NORTHWEST
SATURDAY...DRAGGING A COLD FRONT INTO NORTHEAST CALIFORNIA AND
NORTHERN NEVADA SATURDAY AFTERNOON. A MODEST SNOWFALL IS EXPECTED
IN THE SIERRA. HOWEVER...VERY STRONG WINDS WILL AFFECT THE
REGION...EVEN IN LOWER VALLEY AREAS NOT RECEIVING SNOWFALL. IN
AREAS OF SNOW...THIS WILL RESULT IN WHITE OUT CONDITIONS IN
BLOWING AND DRIFTING SNOW...MAKING FOR VERY DIFFICULT OR LIFE
THREATENING TRAVEL CONDITIONS.

CAZ071-072-NVZ002-281300-
/O.CON.KREV.WS.W.0003.060128T1500Z-060129T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
851 PM PST FRI JAN 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM PST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM PST
SATURDAY. 

SNOW WILL BEGIN ABOVE 5000 FEET LATE TONIGHT IN WESTERN LASSEN
COUNTY AND SPREAD SOUTH TO LAKE TAHOE IN THE EARLY MORNING.
SNOWFALL TOTALS OF 5 TO 10 INCHES ARE EXPECTED FOR LASSEN COUNTY
ABOVE 5500 FEET...MAINLY WEST OF HIGHWAY 395. FOR THE GREATER
LAKE TAHOE AREA...6 TO 12 INCHES OF SNOWFALL IS EXPECTED ABOVE
7000 FEET...WITH 3 TO 6 INCHES AT LAKE LEVEL.

IN ADDITION TO SNOWFALL...VERY STRONG AND GUSTY WINDS OF 20 TO
35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED...WITH LOCAL GUSTS TO
65 MPH ALONG AND EAST OF HIGHWAY 395 IN LASSEN COUNTY. OVER
SIERRA RIDGES...WIND GUSTS OVER 120 MPH ARE EXPECTED. IN AREAS OF
SNOW...THIS WILL RESULT IN WHITE OUT CONDITIONS IN BLOWING AND
DRIFTING SNOW...MAKING FOR VERY DIFFICULT OR LIFE THREATENING
TRAVEL CONDITIONS.

PRACTICE YOUR WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER
...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$
000 
WWUS45 KREV 281126
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
326 AM PST SAT JAN 28 2006

...STRONG WINTER STORM WILL AFFECT THE REGION TODAY...

.A STRONG WINTER STORM MOVING INTO THE PACIFIC NORTHWEST
THIS MORNING WILL DRAG A COLD FRONT INTO NORTHEAST CALIFORNIA AND
NORTHERN NEVADA THIS AFTERNOON. A MODEST SNOWFALL IS EXPECTED
IN THE SIERRA. HOWEVER...VERY STRONG WINDS WILL AFFECT THE
REGION...EVEN IN LOWER VALLEY AREAS NOT RECEIVING SNOWFALL. IN
AREAS OF SNOW...THIS WILL RESULT IN WHITE OUT CONDITIONS IN
BLOWING AND DRIFTING SNOW...MAKING FOR VERY DIFFICULT OR LIFE
THREATENING TRAVEL CONDITIONS.

CAZ071-072-NVZ002-282100-
/O.CON.KREV.WS.W.0003.060128T1500Z-060129T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
326 AM PST SAT JAN 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM PST THIS EVENING...

SNOW WILL INCREASE ABOVE 5000 FEET EARLY THIS MORNING IN WESTERN
LASSEN COUNTY AND SPREAD SOUTH TO LAKE TAHOE THIS MORNING.
SNOWFALL TOTALS OF 5 TO 10 INCHES ARE EXPECTED FOR LASSEN COUNTY
ABOVE 5500 FEET...MAINLY WEST OF HIGHWAY 395. FOR THE GREATER LAKE
TAHOE AREA...6 TO 12 INCHES OF SNOWFALL IS EXPECTED ABOVE 7000
FEET...WITH 3 TO 5 INCHES AT LAKE LEVEL.

IN ADDITION TO SNOWFALL...EXPECT STRONG AND GUSTY WINDS OF 20 TO
30 MPH WITH GUSTS TO 50 MPH. LOCAL GUSTS TO 65 MPH ARE POSSIBLE
ALONG AND EAST OF HIGHWAY 395 IN LASSEN COUNTY. OVER SIERRA
RIDGES...WIND GUSTS OVER 110 MPH ARE EXPECTED. IN AREAS OF
SNOW...THIS WILL RESULT IN WHITE OUT CONDITIONS IN BLOWING AND
DRIFTING SNOW...MAKING FOR VERY DIFFICULT OR LIFE THREATENING
TRAVEL CONDITIONS.

IF YOU MUST TRAVEL THIS AFTERNOON OR EVENING IN THE SIERRA...PRACTICE
YOUR WINTER SAFETY RULES. CARRY TIRE CHAINS...FOOD... WATER
...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$
000 
WWUS45 KREV 282057
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1257 PM PST SAT JAN 28 2006


CAZ071-072-NVZ002-290600-
/O.CON.KREV.WS.W.0003.000000T0000Z-060129T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
1257 PM PST SAT JAN 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING.

SNOW WILL CONTINUE ABOVE 5000 FEET INTO THE EVENING FROM LASSEN
COUNTY SOUTH INTO LAKE TAHOE. SNOWFALL TOTALS OF 4 TO 8 INCHES
ARE EXPECTED FOR LASSEN COUNTY ABOVE 5500 FEET...MAINLY WEST OF
HIGHWAY 395. FOR THE GREATER LAKE TAHOE AREA...5 TO 10 INCHES OF
SNOWFALL IS EXPECTED ABOVE 7000 FEET...WITH 2 TO 4 INCHES AROUND 
LAKE LEVEL.

IN ADDITION TO SNOWFALL...EXPECT STRONG AND GUSTY SOUTHWEST WINDS
OF 15 TO 30 MPH WITH GUSTS TO 40 MPH. GUSTS TO 50 MPH ARE POSSIBLE 
ALONG THE 395 CORRIDOR IN LASSEN COUNTY. OVER SIERRA RIDGES...
WIND GUSTS OVER 80 MPH ARE EXPECTED. IN AREAS OF SNOW...THIS WILL
RESULT IN WHITE OUT CONDITIONS IN BLOWING AND DRIFTING SNOW...MAKING
FOR VERY DIFFICULT OR LIFE THREATENING TRAVEL CONDITIONS.

IF YOU MUST TRAVEL THIS AFTERNOON OR EVENING IN THE SIERRA...
PRACTICE YOUR WINTER SAFETY RULES. CARRY TIRE CHAINS...FOOD...
WATER ...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN
EMERGENCY.

$$
000 
WWUS45 KREV 282308
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
308 PM PST SAT JAN 28 2006


CAZ071-072-NVZ002-290015-
/O.CAN.KREV.WS.W.0003.000000T0000Z-060129T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
308 PM PST SAT JAN 28 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WINTER STORM
WARNING. SNOW IN THE LAKE TAHOE BASIN AND NORTH INTO WESTERN LASSEN
COUNTY HAS DIMINISHED TO LIGHT SNOW SHOWERS THIS AFTERNOON. LITTLE
ADDITIONAL SNOWFALL IS EXPECTED FOR THE LAKE TAHOE BASIN AND WESTERN
LASSEN COUNTY ABOVE 5500 FEET. HOWEVER...WIND GUSTS T0 40 MPH WILL
STILL BE POSSIBLE THIS EVENING...WITH GUSTS TO 90 MPH OVER THE
LAKE TAHOE AREA RIDGETOPS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 27, 3:00 PM PST, 9 minutes earlier.

Area forecast discussion, Jan 27, 3:00 PM PST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
300 PM PST FRI JAN 27 2006

.SHORT TERM...
UPPER TROUGH IN GULF OF ALASKA BECOMING MORE NEG TILT AS NWLY
JET SPINS UP IN SW QUAD TO AROUND 180 KTS. WARM SECTOR CLOUDS
IN EXIT REGION OF JET TO SPREAD OVER AREA TONIGHT WITH LIGHT
PCPN MOVG INTO NE CA AFTER MIDNIGHT AND S INTO TAHOE AREA BY
SUNRISE SATURDAY. STRONG SWLY WINDS DEVELOPING SATURDAY MORNING
WITH 700 MB JET MAX AROUND 60-70 KTS FORECAST ACROSS AREA AROUND
18Z. WSETA 90AGL SFC WINDS INDICATE GUST POTENTIAL TO AROUND 60
KTS ALONG 395 CORRIDOR FROM LASSEN COUNTY INTO NRN MONO COUNTY
SATURDAY. WILL UPGRADE HIGH WIND WATCHES TO WARNINGS EXCEPT FOR
MONO COUNTY AS DELAY IN ONSET OF WINDS EXPECTED UNTIL SATURDAY
AFTERNOON. ALSO ISSUED WIND ADVISORY FOR WEST CENTRAL NEVADA
ZONES 1 AND 4 TO MATCH MONO WIND WATCH FROM NOON UNTIL 8 PM
SATURDAY. WINTER STORM WATCHES UPGRADED TO WARNINGS IN TAHOE
AND LASSEN ZONES WHERE MAIN EMPHASIS ON HIGH WINDS COMBINING
WITH SNOW TO PRODUCE BLIZZARD CONDITIONS OVER NRN SIERRA PASSES
AND EXPOSED UPPER ELEVATIONS. SNOW AMOUNTS GENERALLY 6-12 INCHES
ABOVE 7000 FEET IN NRN SIERRA WITH 3-6 INCHES IN ADJACENT VALLEYS
DOWN TO 5500 FEET. MODELS SPEEDING UP NEXT SYSTEM MOVING INTO
NRN CWA ON MONDAY BUT WILL KEEP POPS MAINLY N OF I80 AND IN
CHC CATEGORY UNTIL BETTER CONSENSUS OCCURS WITH TIMING OF
FEATURES IN FAST ZONAL FLOW ACROSS PACIFIC. SNOW LEVELS RISING
TO AROUND 5500 FEET BY SATURDAY AFTERNOON AND SHOULD CONTINUE TO
SLOWLY RISE EARLY NEXT WEEK UNDER A MILD PACIFIC FLOW. TEMPS
ALSO MODERATING WITH BOTH HIGH AND LOW READINGS AROUND 5 TO 10
DEGREES ABOVE THE SEASONAL NORMALS. THIS WOULD TRANSLATE TO HIGHS
IN THE 50S IN WRN NV VALLEYS AND LOWS IN THE UPPER 20S TO MID 30S
FOR NEXT FEW DAYS. CYLKE

.LONG TERM...TUESDAY THROUGH FRIDAY...
ON TUESDAY THE UPPER TROUGH SHOULD BE MOVING INTO THE ROCKIES WITH A
SERIES OF SHORTWAVES APPROACHING NORTHERN CALIFORNIA.  WITH THESE
VORT MAXIMA MOVING ACROSS REGION WILL CONTINUE WITH SLIGHT CHANCE
PRECIP...MAINLY IN NORTHERN ZONES...TUE THROUGH THURS.  EASTERN
PACIFIC RIDGE FINALLY BUILDS INTO THE WEST COAST ON FRIDAY GIVING
THE KREV CWFA CLEARING SKIES AND DRY CONDITIONS.  TEMPERATURES
THROUGH THE EXTENDED SHOULD BE SLIGHTLY ABOVE NORMAL.  OHARA
&&

.AVIATION...
VFR CONDITIONS THROUGH TONIGHT.  BY 12Z SATURDAY MVFR CONDITIONS ARE
POSSIBLE AT KTVL AND KTRK AS SYSTEM MOVES THROUGH THE SIERRA.  WINDS
WILL ALSO INCREASE TONIGHT ACROSS THE EASTERN SIERRA AND NORTHWEST
NEVADA.  OHARA
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WARNING FROM 7 AM TO 10 PM PST SATURDAY FOR NVZ002.
     HIGH WIND WARNING FROM 8 AM TO 8 PM PST SATURDAY FOR NVZ003-
     NVZ005.
     WIND ADVISORY FROM 12 PM TO 8 PM PST SATURDAY FOR NVZ001-NVZ004.

CA...WINTER STORM WARNING FROM 7 AM TO 10 PM PST SATURDAY FOR CAZ071-
     CAZ072.
     HIGH WIND WARNING FROM 8 AM TO 8 PM PST SATURDAY FOR CAZ070.
     HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR CAZ073.
&&
Hazardous weather outlook, Jan 27, 6:00 AM PST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
600 AM PST FRI JAN 27 2006

CAZ070>073-NVZ001>005-281500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
600 AM PST FRI JAN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT
SOUTHWESTERLY WINDS WILL BEGIN TO STRENGTHEN AND BECOME GUSTY AT
TIMES THIS EVENING AS A FAST MOVING PACIFIC STORM CONTINUES TO
APPROACH THE SIERRA AND WESTERN NEVADA TODAY.

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON. SEE THE LATEST WEATHER MESSAGE /WWUS75 KREV
NPWREV/ FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG WINDS AND MOUNTAIN SNOW WILL ACCOMPANY A WINTER STORM MOVING
INTO THE SIERRA AND WESTERN NEVADA SATURDAY. SEE THE LATEST SPECIAL
WEATHER STATEMENT /WWUS85 KREV SPSREV/ FOR ADDITIONAL INFORMATION.

A HIGH WIND WATCH REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON. SEE
THE LATEST WEATHER MESSAGE /WWUS75 KREV NPWREV/ FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER EVENTS ACCORDING
TO ESTABLISHED CRITERIA.

SMM

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 9:44 PM PSTHigh Wind WatchREVModoc, Mono46 hr
Jan 27, 9:29 AM PSTWinter Storm WatchREVAlpine, El Dorado, Lassen, Nevada, Placer, Plumas and 1 more6 hr
Jan 27, 3:42 PM PSTHigh Wind WarningREVModoc28 hr
Jan 27, 3:42 PM PSTWind AdvisoryREVLassen, Mono, Plumas, Sierra28 hr

Nearby

Winter Storm Warnings in California, 2006Winter Storm Warnings in Nevada, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.